Expansions of fields by angular functions

Evans, DM (2008) Expansions of fields by angular functions. Journal of the Institute of Mathematics of Jussieu, 7 (4). pp. 735-751. ISSN 1475-3030

[img]
Preview
PDF (Angular2.pdf)
Download (217kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
    University of East Anglia > Faculty of Science > Research Groups > Logic
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:52
    Last Modified: 25 Jul 2018 05:18
    URI: https://ueaeprints.uea.ac.uk/id/eprint/20044
    DOI: 10.1017/S1474748008000200

    Actions (login required)

    View Item